Hail, Lincoln
- When
- September 18, 6:11 PM MST
- Where
- Lincoln County, 1.38 mi WNW of Smoot
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 42.630, -110.923
Hailstones up to ping pong ball size fell just north of Smoot.
A thunderstorm that first erupted over extreme southeast Idaho produced hail of penny to ping pong ball size as it traveled across western Wyoming. The storm tracked northeast for 240 miles from Star Valley to Washakie County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
A thunderstorm that first erupted over extreme southeast Idaho produced hail of penny to ping pong ball size as it traveled across western Wyoming. The storm tracked northeast for 240 miles from Star Valley to Washakie County. The largest hail fell in Smoot just before sunset. Near Jackson, separate collapsing showers and storms produced strong outflow wind that toppled several trees in town.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Sep 18, 2:13 PM MST, 3 hours 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 313 PM MDT THU SEP 18 2014 .SHORT TERM...TONIGHT THROUGH FRIDAY DIRTY RIDGE IN PLACE OVR WY...WITH A COUPLE OF SMALL SHORTWAVES MOVING THRU AND CRESTING THE RIDGE. SHRA/TSRA ACROSS TETON AND PARK COUNTIES FROM THIS MORNING ON...CONTINUING THRU THE EVENING BEFORE THE RIDGE AXIS MOVES FAR ENOUGH EAST TO BRING SMALL CHANCES FOR PRECIP INTO CNTRL WY OVERNIGHT. MID-DAY ML CAPE RUNNING BETWEEN 750 AND 1000 J/KG ACROSS THE WRN ZONES...WITH 0-6 SHEAR RUNNING AROUND 25 KTS LATE THIS AFTERNOON...INCREASING INTO THE EVENING PERIOD...AS CAPE IS DECREASING HOWEVER. W/ CLOUD DECKS RUNNING 8 TO 10K FT...STRONG OUTFLOW GUSTS OF 45 KTS WILL BE POSSIBLE ALONG WITH VERY SMALL HAIL. ADDITIONALLY...WINDS FROM BOTH SFC P GRAD AND THOSE ALOFT BEING BROUGHT DOWN TO SFC ARE COMBINING WITH LOCALLY LOW RH VALUES TO GIVE RED FLAG CONDITIONS ACROSS NATRONA COUNTY. OVERNIGHT...RIDGE CONTINUES TO DRIFT EWD AS SECOND SW RIDES THROUGH AND FLATTENS THE FLOW. THIS WILL IN EFFECT KEEP INSTABILITY ON THE HIGHER SIDE WITH AT LEAST ISOLATED CONVECTIVE ACTIVITY CONTINUING INTO THE EARLY MORNING HOURS BEFORE DECREASING IN COVERAGE BY SUN-UP. THRU THE DAY FRIDAY...SPLIT FLOW ENSUES WITH BROAD TROF SWINGING ACROSS THE NRN FA...AND REMNANT OF RIDGE ACROSS THE SOUTH...WITH WEAK SFC FRONT DIVING S ACROSS THE FA AS ANOTHER SMALL SW GETS SQUEEZED THRU THIS FLOW/SET-UP WITH ENOUGH COOLING ALOFT TO INITIATE AND MAINTAIN SOME CONVECTION EAST OF THE DIVIDE ALONG AND SOUTH OF THE FRONT MAINLY FROM SRN JOHNSON THRU NATRONA AND BRUSHING ERN FREMONT AND SWEETWATER COUNTIES. STORM MODE WILL CARRY THRU THE GUSTY WIND POSSIBILITY FOR ANOTHER DAY WITH SOMEWHAT LESS CAPE POTENTIAL. FRIDAY'S SET-UP WILL ALSO HELP IN DECREASING AMBIENT WIND ACROSS THE FA...WITH SLIGHTLY COOLER TEMPS...HIGHER RH AND LESS WIND. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY MEDIUM-RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH THE MIDDLE PORTION OF NEXT WEEK WITH ONLY MINOR TIMING DIFFERENCES. SHORTWAVE WILL COMPLETE ITS TRANSIT OF THE FORECAST AREA FRIDAY EVENING WITH LINGERING CONVECTION ACROSS THE EAST AND NORTH. DRIER NORTHWEST FLOW AND SURFACE HIGH PRESSURE WILL ENVELOP THE REGION SATURDAY WITH VERY FEW CLOUDS AND TEMPERATURES FALLING CLOSER TO SEASONAL NORMALS. ELONGATED DEFORMATION AXIS TRAILING THE DEPARTING SHORTWAVE WILL STRETCH ALONG OUR SOUTHERN BORDER SATURDAY BEFORE IT WOBBLES NORTH AGAIN ON SUNDAY. TO THE SOUTHWEST...LOW WILL CUT-OFF NEAR SOUTHERN CA AT THE BASE OF THE LONG-WAVE TROUGH FRIDAY NIGHT INTO SATURDAY BEFORE EJECTING NORTHWESTWARD. THIS UPPER LOW WILL TRAVERSE THE GREAT BASIN SATURDAY AND BEGIN TO SPREAD MID AND HIGH CLOUDS INTO THE SOUTHWEST EARLY SUNDAY. CONVECTION WILL BECOME MORE SCATTERED SUNDAY AFTERNOON ACROSS THE SOUTHWEST AND SLOWLY SPREAD NORTHEAST DURING THE EVENING AND OVERNIGHT HOURS. 250MB JET MAY ENHANCE CONVECTION AND COVERAGE ACROSS THE SOUTHWEST CENTERED AROUND 00Z/MONDAY. BOTH THE GFS AND ECMWF BRING THE UPPER LOW ACROSS THE FORECAST AREA MONDAY AND TUESDAY...WITH THE GFS STILL TRENDING SLIGHTLY FASTER THAN THE ECMWF. COULD BE SOME GOOD RAINFALL ACROSS THE WEST FROM ABOUT SUNDAY EVENING THROUGH MONDAY AFTERNOON BEFORE THE LOW BEGINS TO SLIDE EAST FAVORING PRECIPITATION EAST OF THE DIVIDE. SNOW LEVELS WILL REMAIN 10-11K FEET...SO NO ELEVATION SNOW THREAT WITH THIS SYSTEM. LOOKS AS THOUGH CONVECTION WILL PREVAIL THROUGH AT LEAST TUESDAY MORNING ALTHOUGH THE ECMWF LINGERS THE PRECIPITATION THROUGH THE AFTERNOON. HAVE TRENDED PRECIP CHANCES DOWNWARD TUESDAY AFTERNOON BUT HAVE LINGERED SCATTERED LOW POPS THROUGH THE AFTERNOON. REGARDLESS...MONDAY WILL BE THE COOLEST DAY OF THE PERIOD ALTHOUGH IT WILL BE JUST SLIGHTLY COOLER THAN NORMAL. TEMPERATURES THEN BEGIN TO WARM TUESDAY THROUGH THE REMAINDER OF THE FORECAST PERIOD. TRANSITORY SHORTWAVE RIDGE CROSSES THE STATE WEDNESDAY...SO SHOULD BE A QUIETER AND WARMER DAY AHEAD OF THE NEXT LARGE-SCALE TROUGH TAKING SHAPE OVER THE PACIFIC NORTHWEST. THIS TROUGH WILL STILL BE WEST OF THE FORECAST AREA THURSDAY AND EXPECT STRONG SOUTHWEST FLOW AHEAD OF THIS DIGGING SYSTEM. HAVE BUMPED TEMPERATURES FOR THURSDAY AND MAY NOT HAVE INCREASED THEM ENOUGH...BUT AT THIS RANGE WILL AT LEAST TREND IN THAT DIRECTION. MORE INTERESTING WEATHER ARRIVES NEXT WEEKEND AS LONG-WAVE TROUGH PUSHES FARTHER ONSHORE. && .AVIATION.../00Z ISSUANCE/ VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. A COUPLE OF UPPER LEVEL DISTURBANCES WILL MOVE INTO AND THROUGH THE REGION TONIGHT FROM THE WEST...AND THEN FRIDAY EAST OF THE DIVIDE. THESE DISTURBANCES WILL HELP TO PRODUCE SCATTERED SHOWERS AND STORMS ALONG THE WAY...CONTINUING AND INFLUENCING TERMINAL SITES ACROSS THE WEST THROUGH 12Z FRIDAY....THEN AGAIN AFTER 18Z EAST OF THE DIVIDE. OUTFLOW WIND GUSTS TO 35 KNOTS WILL BE LIKELY WITH SOME OF THESE STORMS IN ADDITION TO SMALL HAIL. EAST OF THE DIVIDE SHOWERS AND STORMS WILL BE MORE ISOLATED BUT WILL STILL BE ABLE TO PRODUCE GUSTY OUTFLOW WINDS AT TIMES. AFTER 03Z TONIGHT SHOWERS WILL BEGIN TO SLIGHTLY INCREASE IN COVERAGE IN CENTRAL WY ALONG WITH A COUPLE OF ISOLATED THUNDERSTORMS. THE CONVECTIVE ACTIVITY WILL THEN DECREASE AT/NEAR ALL TERMINALS BY 12Z...BEFORE INCREASING EAST OF THE DIVIDE BY 21Z. BRIEF FORAYS OF MVFR IN LOW CIGS WILL BE POSSIBLE WITH ANY OF THESE STORMS THROUGH THE FORECAST PERIOD. && .FIRE WEATHER... A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE REGION LATE TONIGHT AND FRIDAY. THIS WILL ALLOW A WEAK SURFACE COLD FRONT TO PASS THROUGH MOST OF THE FORECAST AREA FRIDAY MORNING. THE RESULT WILL BE HIGHER RELATIVE HUMIDITIES FRIDAY AND FRIDAY NIGHT. HOWEVER...THE AIRMASS DRIES OUT LATE FRIDAY THROUGH SATURDAY. SUNDAY WILL ALSO BE DRY WITH SOME MID AND HIGH LEVEL CLOUDS INCREASING OVER THE SOUTH AND WEST. OVERALL...FIRE WEATHER CONCERNS REMAIN RATHER LOW ACROSS WEST CENTRAL WYOMING. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING WYZ280. && SHORT TERM...JB LONG TERM...CNJ AVIATION...JB FIRE WEATHER...KPL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 300 AM MDT THU SEP 18 2014 WYZ001>020-022>030-191200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 300 AM MDT THU SEP 18 2014 ...RED FLAG WARNING FOR PORTIONS OF NATRONA COUNTY THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT WARM...DRY...AND BREEZY CONDITIONS WILL BE FOUND ACROSS NATRONA COUNTY TODAY...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FROM NOON THROUGH 8 PM THIS EVENING FOR THE LOWER ELEVATIONS OF NATRONA COUNTY. OTHERWISE...ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND TODAY...MAINLY ACROSS THE WESTERN HALF OF THE FORECAST AREA. AREAS OF EASTERN WYOMING WILL SEE CONTINUED WARMING TEMPERATURES TODAY...WITH SOME AREAS EXPECTED TO APPROACH RECORD VALUES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS. MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS AND ANY HAIL SIZES THIS AFTERNOON. THANK YOU. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 350 PM MDT THU SEP 18 2014 WYZ001-002-012>016-190000- ABSAROKA MOUNTAINS-JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- UPPER WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- WIND RIVER MOUNTAINS WEST-YELLOWSTONE NATIONAL PARK- 350 PM MDT THU SEP 18 2014 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER NORTHWEST WYOMING THROUGH 600 PM. SOME STORMS WILL PRODUCE OUTFLOW WIND GUSTS TO 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY RAIN WILL ALSO OCCUR WITH SOME STORMS. WEATHER CONDITIONS MAY CHANGE RAPIDLY IN YOUR AREA. THUS...MOVE INDOORS WHEN THREATENING WEATHER APPROACHES YOUR AREA. AR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 441 PM MDT THU SEP 18 2014 WYZ001-012-013-182315- JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY- 441 PM MDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY IN CENTRAL WYOMING...AND NORTHERN TETON COUNTY IN NORTHWEST WYOMING UNTIL 515 PM MDT... AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR U.S. HWY 89/287 MILE MARKER 210...OR NEAR SOUTH ENTRANCE...MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... SOUTH ENTRANCE AROUND 445 PM MDT. LEWIS FALLS AROUND 450 PM MDT. HEART LAKE AND LEWIS LAKE AROUND 455 PM MDT. RIDDLE LAKE AROUND 500 PM MDT. SOUTH ARM OF LAKE YELLOWSTONE AROUND 505 PM MDT. GRAND LOOP RD GRANT TO LAKE AROUND 510 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4459 11044 4444 11006 4398 11067 4409 11088 TIME...MOT...LOC 2240Z 218DEG 49KT 4411 11070 AR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 512 PM MDT THU SEP 18 2014 WYZ001-012-013-182345- JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY- 512 PM MDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PARK COUNTY IN CENTRAL WYOMING...AND NORTHERN TETON COUNTY IN NORTHWEST WYOMING UNTIL 545 PM MDT... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SOUTH ENTRANCE...MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... LEWIS FALLS AROUND 520 PM MDT. LEWIS LAKE AND HEART LAKE AROUND 525 PM MDT. RIDDLE LAKE AND GRANT VILLAGE AROUND 530 PM MDT. GRAND LOOP RD GRANT TO LAKE AROUND 540 PM MDT. LAKE AROUND 545 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4462 11052 4440 11010 4402 11068 4412 11088 TIME...MOT...LOC 2312Z 215DEG 45KT 4417 11068 AR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
536 PM MDT THU SEP 18 2014
WYZ012-013-190000-
JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-
536 PM MDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TETON COUNTY IN NORTHWEST
WYOMING UNTIL 600 PM MDT...
AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF GRAND TARGHEE SKI AREA...OR
6 MILES EAST OF ALTA...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
GRAND TETON AROUND 540 PM MDT.
MOUNT MORAN AND JENNY LAKE LODGE AROUND 550 PM MDT.
MORAN BAY AND LEIGH LAKE AROUND 555 PM MDT.
COLTER BAY VILLAGE AROUND 600 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4408 11071 4390 11043 4361 11090 4372 11106
4375 11106
TIME...MOT...LOC 2335Z 224DEG 29KT 4373 11090
ARSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 628 PM MDT THU SEP 18 2014 WYZ001-002-012>016-023>026-190300- ABSAROKA MOUNTAINS-JACKSON HOLE-SALT RIVER AND WYOMING RANGES- STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 628 PM MDT THU SEP 18 2014 SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER NORTHWEST AND WESTERN WYOMING THROUGH 900 PM. SOME STORMS WILL PRODUCE OUTFLOW WIND GUSTS TO 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY RAIN WILL ALSO OCCUR WITH SOME STORMS. WEATHER CONDITIONS MAY CHANGE RAPIDLY IN YOUR AREA. BE PREPARED AND SEEK SAFE SHELTER INDOORS WHEN THREATENING WEATHER APPROACHES YOUR LOCATION. AR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 709 PM MDT THU SEP 18 2014 WYZ001-012-013-190145- JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY- 709 PM MDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TETON COUNTY IN NORTHWEST WYOMING UNTIL 745 PM MDT... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF GIBSON MEADOWS...OR 10 MILES WEST OF SOUTH ENTRANCE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... U.S. HWY 89/287 MILE MARKER 210 AROUND 715 PM MDT. SOUTH ENTRANCE AROUND 720 PM MDT. LEWIS FALLS AND LEWIS LAKE AROUND 730 PM MDT. HEART LAKE AROUND 735 PM MDT. RIDDLE LAKE AND GRANT VILLAGE AROUND 740 PM MDT. SOUTH ARM OF LAKE YELLOWSTONE AROUND 745 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4451 11054 4425 11022 4399 11086 4414 11101 TIME...MOT...LOC 0109Z 231DEG 37KT 4412 11083 AR
The Pocatello radar (KSFX), 153 km away, was scanning. The volume nearest the first event began at 01:11 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
Hailstones up to ping pong ball size fell just north of Smoot.
Trees 50 to 60 feet tall were toppled in the town of Jackson by outflow from a collapsing thunderstorm. At least one vehicle was damaged.
A long-track thunderstorm produced penny sized hail in Thermopolis.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, September 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 538380, 538386, 538382.